Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffer from flu like symptoms, watery stool with redness. Advice?

Hello, I have had flu like symptoms since sun. Starting yesterday I began having diarrhea. However, it is not normal diarrhea, it is coming out like water. At first it started out with a yellow tint a few things of what looked like mucous. Beginning late last night and continuing into today, it is still persisting like water, except now it is red water. I don't see any more signs of mucous mixed in with it. What should I do? I can't do anything because the urge to use the restroom comes on every 5-10 mins it feels like. Please help
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
first thing you need to do is have to be hospitalised as there is so mcuh of fluid loss and you may suffer with dehydration and fluid replacement is necessary.As as you are having diarrhea since more than a week the repeated bowel movements may cause damage to the tract and you are facing with a problem of blood in stools now.Drink plenty of water and take electral powder until you meet your doctor take cap.racedot or tab.loperamide.Thanak you.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor